# SDR IPXA2023112188953

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 29,735 hours, 19,548 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Not Reported
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUEL LEAK ON R/H MAIN TANK/ENGINE! IT BEGAN AT APPROX 10,000 TO 6000 FT. SUSPECT RH DEFUEL VALVE LEAKING. REMOVED AND REPLACED RH DEFUEL VALVE ACTUATOR IAW AMM 28-26-02, OPS CHECK GOOD.
